# SDR CALA2022081002003

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 109,726 hours, 11,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 5754
- Condition: Failed
- Location: Dr 4l
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AFT ZONE L/H SEAT ALL EMERGENCY LIGHT CAPACITY CHECK FOUND LESS THAN 15 MINUTES TRANSFER REF NR HX WO.946153 AND ORIGINATED BY EMP V897792. CABIN: AFT ZONE L/H EMERGENCY LIGHT CHARGER AND BATTERY REPLACED LIGHTING CHECK NORMAL AS PER AMM 33-51-00 WORK ACCOMPLISHED BY MECHANIC V896965 INSPECTED BY V926996. IDT INSPECTED BY HX107723
